MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Irish medical journal · 2026

Non-Arteritic Anterior Ischaemic Optic Neuropathy Associated with Semaglutide use.

Kearney M, Smyth N M, Hassan H S A, Khan M S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PRESENTATION: Non-arteritic ischaemic optic neuropathy (NAION) is a common cause of acute, painless monocular visual disturbance in older adults. This case discusses a woman in her 70s with vascular risk factors who presented with a three-day history of progressive left sided visual disturbance. Examination demonstrated a left relative afferent pupillary defect and inferior quadrantopia.

DIAGNOSIS: Haematological investigations and neuroimaging were unremarkable. Formal ophthalmological assessment demonstrated superior optic disc swelling with an inferior visual field defect, consistent with NAION.

TREATMENT: The patient had been taking semaglutide, as prescribed, for the six months prior to presentation. This was identified as a potential contributory agent and was discontinued. Visual acuity partially improved following cessation of semaglutide.

DISCUSSION: This case seeks to highlight a possible association between semaglutide use and NAION. Although causality remains unproven, it underscores the importance of pharmacovigilance when manging patients presenting with ophthalmological symptoms.

Для цитирования: Kearney M, Smyth N M, Hassan H S A, Khan M S. Non-Arteritic Anterior Ischaemic Optic Neuropathy Associated with Semaglutide use.. Irish medical journal. 2026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.